Alert archive / Kansas / Freeze Warnings in 2007

Freeze Warning 1, NWS Dodge City, KS

April 5, 200721 counties in Kansas

NWS Dodge City, KS issued this freeze warning at Apr 5, 2007, 2:26 PM CDT for 21 counties in Kansas. It took effect at Apr 5, 2007, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 2:26 PM CDT (19:26 UTC)
In effect from
Apr 5, 2007, 7:00 PM CDT
Expired
Apr 6, 2007, 9:07 AM CDT
In force
14 hr
Issued by
NWS Dodge City, KS
All 21 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 27 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 051926
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
226 PM CDT THU APR 5 2007

...FREEZING TEMPERATURES EXPECTED OVER PARTS OF SOUTHWEST KANSAS
OVERNIGHT...

.COLD CANADIAN HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SETTLE
INTO KANSAS OVERNIGHT. AREAS ALONG AND EAST OF A LINE FROM DIGHTON
TO DODGE CITY AND COLDWATER WILL SEE TEMPERATURES HOLDING STEADY
OR FALLING INTO THE UPPER 20S OVERNIGHT AS DRIER, COOLER AIR AT
THE SURFACE MOVES IN FROM THE EAST AND NORTHEAST. FARTHER WEST,
WARMER AIR AND LOW CLOUDINESS OVERNIGHT WILL KEEP TEMPERATURES
IN THE LOWER TO MIDDLE 30S.

KSZ043-061>063-074>077-084>088-052030-
/O.CAN.KDDC.FZ.A.0001.070406T0000Z-070406T1500Z/
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON-
STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA
226 PM CDT THU APR 5 2007 /126 PM MDT THU APR 5 2007/

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WATCH. 

THE FREEZE WATCH FOR TONIGHT HAS BEEN CANCELLED. TEMPERATURES ARE
EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S BUT LOW CLOUDS WILL
DEVELOP OR PERSIST OVERNIGHT WHICH WILL KEEP TEMPERATURES FROM
DROPPING MUCH FURTHER.

$$

KSZ030-031-044>046-064>066-078>081-089-090-060330-
/O.UPG.KDDC.FZ.A.0001.070406T0000Z-070406T1500Z/
/O.NEW.KDDC.FZ.W.0001.070406T0000Z-070406T1500Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...
KIOWA...SUN CITY
226 PM CDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES SHOULD DROP INTO THE MID 20 UPPER 20S OVERNIGHT. 

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT
TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GERARD
3 follow-up statements
000 
WWUS73 KDDC 060328
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1028 PM CDT THU APR 5 2007

...FREEZING TEMPERATURES TO CONTINUE OVER PARTS OF SOUTHWEST KANSAS
OVERNIGHT...

.COLD CANADIAN HIGH PRESSURE HAS SETTLED INTO KANSAS TONIGHT.
AREAS ALONG AND EAST OF A LINE FROM DIGHTON TO DODGE CITY AND
COLDWATER WILL CONTINUE TO SEE TEMPERATURES IN THE UPPER 20S
THROUGH THE MID-MORNING HOURS FRIDAY.

KSZ030-031-044>046-064>066-078>081-089-090-061130-
/O.CON.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...
KIOWA...SUN CITY
1028 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF
TONIGHT.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

UMSCHEID
000 
WWUS73 KDDC 060604
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
104 AM CDT FRI APR 6 2007

...FREEZING TEMPERATURES TO CONTINUE OVER PARTS OF SOUTHWEST
KANSAS OVERNIGHT...

.COLD CANADIAN HIGH PRESSURE HAS SETTLED INTO KANSAS TONIGHT.
AREAS ALONG AND EAST OF A LINE FROM DIGHTON TO DODGE CITY AND
COLDWATER WILL CONTINUE TO SEE TEMPERATURES IN THE UPPER 20S
THROUGH THE MID-MORNING HOURS FRIDAY.

KSZ043-061>063-076-077-088-061500-
/O.EXA.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/
SCOTT-HAMILTON-KEARNY-FINNEY-HASKELL-GRAY-CLARK-
INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN...
DEERFIELD...GARDEN CITY...KALVESTA...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...ASHLAND...MINNEOLA
104 AM CDT FRI APR 6 2007 /1204 AM MDT FRI APR 6 2007/

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS
MORNING. 

TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF
TONIGHT.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ030-031-044>046-064>066-078>081-089-090-061500-
/O.CON.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS-
KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...
HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE...
KIOWA...SUN CITY
104 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF
TONIGHT.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT
TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 061407
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
907 AM CDT FRI APR 6 2007

...TEMPERATURES WILL RISE ABOVE FREEZING LATER TODAY...

.BELOW FREEZING TEMPERATURES HAVE OCCURRED FOR MORE THAN 12 HOURS
ACROSS MOST OF SOUTHWEST KANSAS FROM YESTERDAY AFTERNOON THROUGH
LAST NIGHT. TEMPERATURES WILL RISE SLOWLY ABOVE FREEZING LATER
TODAY WHICH WILL ALLOW THE FREEZE WARNING TO COME TO AN END.

KSZ030-031-043>046-061>066-076>081-088>090-061515-
/O.CAN.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK-
COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
907 AM CDT FRI APR 6 2007 /807 AM MDT FRI APR 6 2007/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING LATER TODAY WHICH
WILL ALLOW FOR THE FREEZE WARNING TO COME TO AN END. HOWEVER, MORE
SUB-FREEZING TEMPERATURES ARE ON THE WAY TONIGHT AND ESPECIALLY ON
SATURDAY NIGHT.

$$

LACY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:29 AM CDT, 9 hours 57 minutes earlier.

Area forecast discussion, Apr 5, 4:29 AM CDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
429 AM CDT THU APR 5 2007

.DISCUSSION...

DAYS 1-2...

TODAY INTO TONIGHT...
MAIN CHALLENGE FOR THE ONGOING FORECAST WILL BE TEMPERATURES AND
PRECIPITATION. MODELS SHOW THE CANADIAN HIGH PRESSURE DROPPING
SOUTHWARD BEHIND THE COLD FRONT FILTERING COLD CANADIAN AIR INTO
THE SOUTHERN PLAINS. ISENTROPIC UPGLIDE SEEMS TO BE THE STRONGEST
BY THE AFTERNOON HOURS SO I PLAN TO SEE THE BEST CHANCE FOR
PRECIPITATION DURING THIS TIME. MODEL SOUNDING ARE INDICATING THE
COLDEST TEMPERATURES TO OUR NORTH SO PLAN TO KEEP NORTHERN ZONES
TO ALL SNOW. HOWEVER...THE BIGGEST CHALLENGE WILL BE DODGE CITY
SOUTHWARD AND PLAN TO KEEP RAIN AND SNOW MIX FOR RIGHT NOW.

FRIDAY INTO FRIDAY NIGHT...

BY THE WEEKEND GFS KEEPS THE COLD AIR IN PLACE OVER SOUTHWESTERN
KANSAS SO A CHILLY END OF THE WEEK IS ON TAP. MODELS INDICATE
MOISTURE STAYING IN PLACE SO ALSO PLANNING TO KEEP THE AREA
CLOUDY AND A SLIGHT CHANCE IN FOR PRECIP ACROSS THE ENTIRE AREA.
DROPPED MAX TEMPERATURES BACK INTO THE UPPER 30S SOUTH AND LOWER
30 TO THE NORTH.

DAYS 3-7...

BY THE BEGINNING OF THE WEEKEND INCREASING MID LVL
MOISTURE...SFC-85H EAST/SOUTHEAST UPSLOPE FLOW AND I290
ISENTROPIC LIFT WILL ONCE AGAIN BE IN PLACE...ESPECIALLY IN THE
WESTERN CWA AHEAD OF 5H S/W TROF WHICH WILL CROSS WESTERN KS SAT.
HAVE THEREFORE RAISED POPS IN THE WEST TO HIGH CHC. ALSO GIVEN THE
INCREASE CHC OF PCPN AND CLOUD COVER LOWERED HIGHS SATURDAY
AFTERNOON. AS THE S/W TROF SLIDES SOUTH INTO OK SATURDAY NIGHT
SUBSIDENCE DEVELOPS IN ITS WAKE SO EXPECT SOME CLEARING CONDITIONS
OVERNIGHT. WILL THEREFORE HAVE TO WATCH TEMPS SATURDAY NIGHT AS
GFS PROGS SFC OVER SW KS BY 12Z. DID LOWER TEMPS SOME BUT MAY NOT
BE LOW ENOUGH.

&&

.AVIATION...

MID LVL MOISTURE SPREADING INTO THE THE AREA AHEAD OF A S/W TROF
WHICH WILL BE MOVING OUT OF WY INTO THE CNTL PLAINS TODAY. AS THIS
SYSTEM MOVES INTO NORTHWEST KANSAS LATER THIS MORNING EXPECTED
CLOUD BASES TO LOWER AND PCPN TO DEVELOP. FIRST AREA TO SEE PCPN
WILL BE AROUND HYS WHERE SOUNDING SUGGESTING ALL SNOW TODAY. PCPN
THEN WILL EXPAND INTO THE GCK AND DDC AREA DURING THE AFTERNOON.
SOUNDINGS HERE SUGGEST MAYBE A PERIOD OF RAIN BEFORE ATMOSPHERE
GETS COLD ENOUGH FOR SNOW. AS THIS PCPN DEVELOPS EARLY THIS AFTERNOON
LOOK FOR CIGS TO FALL TO OVC015-020. AS AND EASTERLY UPSLOPE FLOW
CONTINUES TONIGHT WILL NEED TO WATCH OF FOR FOG DEVELOPING
ALONG WITH SOME STATUS AOB OVC010 POSSIBLE AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  38  28  37  23 /  50  30  20  20
GCK  39  28  37  25 /  40  30  20  30
EHA  49  29  37  27 /  30  20  20  40
LBL  44  29  38  27 /  30  20  20  30
HYS  36  24  34  21 /  90  30  30  20
P28  41  30  39  24 /  50  30  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR KSZ030-
031-043>046-061>066-074>081-084>090.

&&

FN31/18/18
Hazardous weather outlook, Apr 5, 6:39 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
639 AM CDT THU APR 5 2007

KSZ043-044-063-064-077>081-089-090-061145-
SCOTT-LANE-FINNEY-HODGEMAN-GRAY-FORD-EDWARDS-KIOWA-PRATT-COMANCHE-
BARBER-
639 AM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL BE DEVELOPING BY THE EARLY AFTERNOON. THE
PRECIPITATION MAY BEGIN AS RAIN OR SLEET BRIEFLY. SNOWFALL BETWEEN
NOON AND 8 PM WILL AVERAGE ONE INCH OR LESS AND MAINLY BE
CONFINED TO THE GRASSY AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS
IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. TEMPERATURES IN
THE HAYS AREA MAY EVEN DIP INTO THE TEENS BRIEFLY SATURDAY NIGHT.
GIVEN THESE EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED
FOR ALL THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-045-046-065-066-061145-
TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD-
639 AM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL SNOW CAN BE EXPECTED BY NOON AND THEN CONTINUE THROUGH
THE REMAINDER OF THE DAY. SNOW TOTALS BETWEEN NOON AND 8 PM
RANGING FROM 1 TO 2 INCHES. LOCALLY HIGHER AMOUNTS WILL ALSO
POSSIBLE NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS
IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. GIVEN THESE
EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED FOR ALL THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074>076-084>088-061145-
HAMILTON-KEARNY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE-
CLARK-
639 AM CDT THU APR 5 2007 /539 AM MDT THU APR 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN WILL DEVELOP DURING THE AFTERNOON AND MAY BEGIN TO MIX
WITH SNOW AT TIMES LATE IN THE DAY. THE PRECIPITATION IS EXPECTED
TO CHANGE OVER TO ALL SNOW OVERNIGHT BUT LITTLE IF ANY
ACCUMULATION IS EXPECTED BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS
IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. GIVEN THESE
EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED FOR ALL THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:41 PM CDTFreeze WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more17 hr

Nearby

Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.